# SDR WRLA20100618396

- Difficulty date: June 18, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 67,034 hours, 13,312 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC255713
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP VANE TRAILING EDGE BROKEN OF LT WING.   THIS NRC HAS BEEN COVERED BY ERA:  DOCUMENT NUMBER 10-57-029 REVISION 1.  CONDITION CHECK NORMAL AND JOB COMPLETED.
